# SDR 96ZZZM1011

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1827M
- Make and model: Beech D18S
- Aircraft serial: A394
- Engine: Pwa R985AN14B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Engine
- Condition: Cracked
- Location: Right
- Part time: 8,710 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE OIL LEAK.
